# SDR MASA200501021

- Difficulty date: December 10, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,194 hours, 8,424 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7208 SBN - RIGHT SPOILERON STATUS MESSAGE.  THE CREW RESET THE SYSTEM WITH MAINTENANCE CONTROL AND IT REQUIRED NO FURTHER ACTION.
